# SDR GTIA2022060236463

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 21,208 hours, 9,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L4 DOOR ASSIST REQ SERVICE -SERVICED L4 DOOR ASSIT IAW AMM 52-10-00
NK791/NK2643
02/23.....02/23"
